Volume 2, Issue 2
A Class of Iteration Methods for a Strongly Monotone Operator Equation and Application to Finite Element Approximate Solution of Nonlinear Elliptic Boundary Value Problem

Zhao-Yong You & Zong-Ben Xu

DOI:

J. Comp. Math., 2 (1984), pp. 112-121.

Published online: 1984-02

Preview Full PDF 0 714
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-2-112, author = {Zhao-Yong You and Zong-Ben Xu}, title = {A Class of Iteration Methods for a Strongly Monotone Operator Equation and Application to Finite Element Approximate Solution of Nonlinear Elliptic Boundary Value Problem}, journal = {Journal of Computational Mathematics}, year = {1984}, volume = {2}, number = {2}, pages = {112--121}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9645.html} }
TY - JOUR T1 - A Class of Iteration Methods for a Strongly Monotone Operator Equation and Application to Finite Element Approximate Solution of Nonlinear Elliptic Boundary Value Problem AU - Zhao-Yong You & Zong-Ben Xu JO - Journal of Computational Mathematics VL - 2 SP - 112 EP - 121 PY - 1984 DA - 1984/02 SN - 2 DO - http://dor.org/ UR - https://global-sci.org/intro/jcm/9645.html KW - AB -
Zhao-Yong You & Zong-Ben Xu. (1970). A Class of Iteration Methods for a Strongly Monotone Operator Equation and Application to Finite Element Approximate Solution of Nonlinear Elliptic Boundary Value Problem. Journal of Computational Mathematics. 2 (2). 112-121. doi:
Copy to clipboard
The citation has been copied to your clipboard